Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 3(147), Page 222 (Mi umn5502)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the index of higher-dimensional Wiener–Hopf equations in a half-space

M. A. Shubin


Full text: PDF file (145 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 09.01.1969

Citation: M. A. Shubin, “On the index of higher-dimensional Wiener–Hopf equations in a half-space”, Uspekhi Mat. Nauk, 24:3(147) (1969), 222

Citation in format AMSBIB
\Bibitem{Shu69}
\by M.~A.~Shubin
\paper On the index of higher-dimensional Wiener--Hopf equations in a~half-space
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 3(147)
\pages 222
\mathnet{http://mi.mathnet.ru/umn5502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=253097}
\zmath{https://zbmath.org/?q=an:0186.43802}


Linking options:
  • http://mi.mathnet.ru/eng/umn5502
  • http://mi.mathnet.ru/eng/umn/v24/i3/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Shubin, “On the index of families of Wiener–Hopf operators”, Math. USSR-Sb., 13:4 (1971), 529–551  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:188
    Full text:94
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021